# SDR CA131010003

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,353 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Control Module
- Part number: 70265341902
- Condition: Failed
- Location: Central Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AUTO-THRUST FAILED WITH AIRSPEED LOSS.  FLIGHT RETURNED T/O FOR MAINTENANCE, DID NOT DECLARE EMERGENCY.  APPROXIMATE LANDING WEIGHT 42,000 KGS.   IAW CMC FC- 22110019FA2 AND 22310019TA1 IAW TASK- 22-11-00-811-875-A.  FAULT ISOLATION PROCEDURE CARRIED OUT AND REPLACED CONTROL I/O MODULE NR 1 IAW AMM TASK- 31-41-05-000/400-801-A. TESTED SERVICEABLE.
